# SDR DJFA2005099

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N792TA
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 4,848 hours, 3,948 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER GEAR WAS SELECTED DOWN THEY HAD ONLY RECEIVED INDICATION FOR THE NOSE AND LEFT MAIN GEAR AND THE RED GEAR HANDLE LIGHT RAN THROUGH THE PROPER SEQUENCE.  THE INDICATOR LIGHTS WERE CHECKED AND THE RIGHT BULB DID TEST GOOD.  THE GEAR WAS CYCLED AND CREW RECEIVED THE SAME INDICATION.  GEAR HORN WAS RECEIVED WHEN FLAPS WERE SELECTED AND POWER MOVED TO IDLE WITH GEAR RETRACTED.  THE GEAR HORN SILENCED WHEN GEAR WAS THEN SELECTED DOWN.  GROUND PERSONNEL PROVIDED TWO VISUAL CONFIRMATIONS THAT GEAR WAS DOWN.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN KBOS AND EMERGENCY EQUIPMENT WAS STANDING BY.  MAINTENANCE REPAIRED WIRING AND PERFORMED A SATISFACTORY LAMP CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.
